IJPAM: Volume 75, No. 4 (2012)

DECOMPOSITIONS OF VARIOUS COMPLETE
GRAPHS INTO ISOMORPHIC COPIES OF
THE 4-CYCLE WITH A PENDANT EDGE

Brandon Coker$^1$, Gary D. Coker$^2$, Robert Gardner$^3$
$^1$Department of Computer Science
Francis Marion University
Florence, SC 29502, USA
$^2$Institute of Mathematics and Physics
Aberystwyth University
Aberystwyth, Ceredigion, SY23 3BZ, UNITED KINGDOM
$^3$Department of Mathematics and Statistics
East Tennessee State University
Johnson City, Tennessee, 37614, USA


Abstract. Necessary and sufficient conditions are given for the existence of isomorphic decompositions of the complete bipartite graph, the complete graph with a hole, and the $\lambda$-fold complete graph into copies of a 4-cycle with a pendant edge.

Received: December 3, 2011

AMS Subject Classification: 05B40

Key Words and Phrases: graph decompositions, complete graph, complete bipartite graph, complete graphs with a hole

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 75
Issue: 4